# SDR USAABB97114

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N646US
- Make and model: Boeing 767201
- Aircraft serial: 23898
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 9798263
- Condition: Failed
- Location: Lt Engine
- Part time: 18,022 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FL 26 - EN ROUTE PHL-CDG, CREW RECEIVED THE EICAS MESSAGE 'L STARTER CUTOFF' AND THE ILLUMINATION OF THE START VALVE LIGHT.  FLIGHT DIVERTED TO BOS AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT START VALVE.  (M)
